# SDR ASMF200504006

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-8-21
- Aircraft serial: 49188
- Aircraft time: 59,402 hours, 44,450 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 9008D093
- Part serial: OK7839
- Condition: Failed
- Location: Right
- Part time: 11,760 hours, 8,724 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF YAW DAMPER AND ANTISKID LIGHTS TURNED ON. THE POWER RELAY GENERATOR AND AC CROSS TIE RELAY WERE REPLACED IAW MM 24-20-06 CORRECTING THE FAILURE, BUT DURING ENGINES RUNNING TEST WAS NOT POSSIBLE TO CROSS FEED FROM RIGHT GENERATOR TO LEFT GENERATOR. THE REPORT WAS DEFERRED BY MEL. DURING OVERNIGHT SERVICE, THE RELAY R2-83 WAS REPLACED IAW WDM 24-22-00 AND GENERATION TEST WAS PERFORMED IAW MM 24-20-00, ALL CORRECT. DEFERRED REPORT WAS CLOSED.
